On divisibility properties of certain fibonomial coefficients by a prime

Diego Marques, James Allen Sellers, Pavel Trojovský

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Let (F n ) n≥o be the Fibonacci sequence. For 1 ≤ k ≤ m, the Fibonomial coefficient is defined as {equation presented}, for k > m. In this paper, we shall prove that if p is a prime number such that p ≡ -2 or 2 (mod 5), then p

Original languageEnglish (US)
Pages (from-to)78-83
Number of pages6
JournalFibonacci Quarterly
Volume51
Issue number1
StatePublished - Feb 1 2013

Fingerprint

Fibonacci sequence
Divisibility
Prime number
Coefficient

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Marques, Diego ; Sellers, James Allen ; Trojovský, Pavel. / On divisibility properties of certain fibonomial coefficients by a prime. In: Fibonacci Quarterly. 2013 ; Vol. 51, No. 1. pp. 78-83.
@article{1ecac2d0353045218021a341b355c05f,
title = "On divisibility properties of certain fibonomial coefficients by a prime",
abstract = "Let (F n ) n≥o be the Fibonacci sequence. For 1 ≤ k ≤ m, the Fibonomial coefficient is defined as {equation presented}, for k > m. In this paper, we shall prove that if p is a prime number such that p ≡ -2 or 2 (mod 5), then p",
author = "Diego Marques and Sellers, {James Allen} and Pavel Trojovsk{\'y}",
year = "2013",
month = "2",
day = "1",
language = "English (US)",
volume = "51",
pages = "78--83",
journal = "Fibonacci Quarterly",
issn = "0015-0517",
publisher = "Fibonacci Association",
number = "1",

}

On divisibility properties of certain fibonomial coefficients by a prime. / Marques, Diego; Sellers, James Allen; Trojovský, Pavel.

In: Fibonacci Quarterly, Vol. 51, No. 1, 01.02.2013, p. 78-83.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On divisibility properties of certain fibonomial coefficients by a prime

AU - Marques, Diego

AU - Sellers, James Allen

AU - Trojovský, Pavel

PY - 2013/2/1

Y1 - 2013/2/1

N2 - Let (F n ) n≥o be the Fibonacci sequence. For 1 ≤ k ≤ m, the Fibonomial coefficient is defined as {equation presented}, for k > m. In this paper, we shall prove that if p is a prime number such that p ≡ -2 or 2 (mod 5), then p

AB - Let (F n ) n≥o be the Fibonacci sequence. For 1 ≤ k ≤ m, the Fibonomial coefficient is defined as {equation presented}, for k > m. In this paper, we shall prove that if p is a prime number such that p ≡ -2 or 2 (mod 5), then p

UR - http://www.scopus.com/inward/record.url?scp=84874897604&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84874897604&partnerID=8YFLogxK

M3 - Article

VL - 51

SP - 78

EP - 83

JO - Fibonacci Quarterly

JF - Fibonacci Quarterly

SN - 0015-0517

IS - 1

ER -